MathSciNet Relay Station
MathSciNet bibliographic data
MR2553148 (2010i:65121) 65L05
Stavroyiannis, S.; Simos, T. E. Optimization as a function of the phase-lag order of nonlinear explicit two-step $P$-stable method for linear periodic IVPs. Appl. Numer. Math. 59 (2009), no. 10, 2467–2474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement